# SDR UPS99829024

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 L-1 DOOR LWR FWD CORNER, SKIN TORN AND CRACKED.  REMOVED OLD DOUBLER REPAIR AND TRIM OUT DAMAGED AREA IAW DC8 SRM 52-2-0 MAT ID IAW DAC DWG 561-5403 AND DC8 SRM 52-3-1.  HEAT TREATED IAW TPC 1003 REV A .  FABRICATED CORNER FILLER IAW DC8 SRM 52-3-1.  ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED IAW DC8 SRM 51-1-20A AND 51-1-21.
